# SDR UPS05845484

- Difficulty date: September 23, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN REGULATOR INOP.  REPLACED CAPTAIN'S 02 REGULATOR PER 35-10-07. OPS CHECK NORMAL.
